# SDR AALA202006119009

- Difficulty date: June 4, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 20,230 hours, 7,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION ON LOWER SILL AT FR68, STR23R, (L=0.449IN , W=0.161IN , D=0.035 IN). PERFORMED PERMANENT REPAIR ON LOWER SILL LOCATED AT LEVEL STR 23R AND FR68 AFT GALLEY AREA IAW SRM 53-41-14-300-001 FIGURE 001 (SHEET 03) REPAIR PRINCIPLE 5.
